MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM
Model Number 5171857190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable uric acid (ua2) results for one patient sample tested on a cobas 8000 core unit instrument.Two samples from the same patient were tested where one result was 120 umol/l and the other result was <12 umol/l.The initial result of 120 umol/l was questioned as it did not match the patient's previous results.The sample was repeated twice and the result was <12 umol/l both times.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
B7 other relevant history was updated.General reagent issues could be ruled out as calibration and qc was inconspicuous, other patient samples were inconspicuous, and different samples from the same patient gave matching results.The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
URIC ACID VER.2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20924999
Report Number1823260-2024-03662
Device Sequence Number14719592
Product Code KNK
UDI-Device Identifier04015630925124
UDI-Public04015630925124
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5171857190
Device Catalogue Number05171857190
Device Lot Number802892
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexMale